# SDR DALA2021101806407

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,670 hours, 36,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON L-29L AT STA Y=946 AND Y=954, AFT CARGO COMPARTMENT. SUMMARY OF NRC 00244: CORROSION LEVEL 2, LONGERON L-29L AT STA Y=946 AND Y=954 AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-00-05-2R. (LP #1986109)
